# SDR 98ZZZX4270

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N248A
- Make and model: Cessna 208
- Aircraft serial: 20800225
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 8A05116003
- Condition: Corroded
- Location: Mlg
- Part time: 1,080 hours
- Component: Wiplineinc, 8000A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED DURING PHASE NR 1 'FLOAT' INSPECTION (SBL AAIP 50 HR), THE LT AND RT MAIN LANDING GEAR EXTEND/RETRACT ACTUATOR CYLINDER (OUTER HOUSING) INDICATED 'CELL CORROSION'.  THIS CORROSION WAS NOTED AT THE MANUFACTURER'S ATTACH POINTS OF THE ELECTRICAL HARNESS (NYLON TIE WRAPS AND ELECTRICAL HARNESS NON-ENVIRONMENTAL BUTT SPLICE) TO CYLINDER OUTER HOUSING; THUS, CREATING A LOW OXYGEN REGION WHICH PREVENTED REFORMATION OF PASSIVE FILM BY FOREIGN MATERIAL (NYLON TIE WRAP AND BUTT SPLICE WEEPING CORROSION).  REMOVAL OF DETACHED PAINT EXPOSED DEEP CORROSION PITTING BEYOND MFG SPECS.  ACTUATOR CYL ASSYS REPLACED, ELEC HARNESS ENVIRONMENTALLY SPLICED, REROUTED.
